# SDR 2002UALA01080

- Difficulty date: June 26, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND CREASE BEAM HAS CORROSION AROUND 2 NUTPLATES STATION 1020 TO STATION 1029 RBL 64.  MAJOR REPAIR ACCOMPLISHED.  REPLACED AND SPLICED IN NEW SECTION OF INNER CREASE BEAM.
